教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮 Yang, Ting-hui (瀏覽個人網頁)

標題:Dynamics of the predator-prey models on the two-patch fragmented habitat with dispersal
學年104
學期2
出版(發表)日期2016/03/01
作品名稱Dynamics of the predator-prey models on the two-patch fragmented habitat with dispersal
作品名稱(其他語言)
著者KAIJEN CHENG; TING-HUI YANG; JIN-WEI YU
單位
出版者
著錄名稱、卷期、頁數Tamkang journal of Mathematics 47(1), pp.127-141
摘要In this work, we consider the population-dispersal dynamics for predator-prey interactions in a two-patch environment. On each fragmented patch, there is a two-species predator-prey ecological system. It is assumed that the predator species are mobile. The existence and local dynamics of boundary equilibria and interior equilibria with respect to parameters are completely classified. Moreover, global extinction results are established analytically. In particular, the phenomenon of over-exploitation is also found in these discrete patches models. Finally, some biological interpretations are discussed.
關鍵字
語言英文(美國)
ISSN0049-2930;2073-9826
期刊性質國內
收錄於
產學合作
通訊作者Ting-Hui Yang
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!